MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPARE REAMER TUBE FOR HOLLOW REAMER (309.450); MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPARE REAMER TUBE FOR HOLLOW REAMER (309.450); MISC ORTHO SURGICAL INSTR
Model Number 309.480
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Codes Failure of Implant (1924); Foreign Body In Patient (2687)
Date of Event 06/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part #: 309.480 (internal part 5787), lot #: 8906537, manufacturing site: (b)(4), release to warehouse date: 13.June 2014.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, while removing a broken screw, a hollow reamer was used to remove the broken screw and 2 pieces broke off in the patient.Fragments were left in the patient.There was a surgical delay of ten (10) minutes.The procedure was completed successfully.Concomitant device reported: unknown screws (part # unknown, lot # unknown, quantity (b)(4)).This complaint involves one (1) device.This report is for one (1) spare reamer tube for hollow reamer (309.450).This is report 1 of 1 for (b)(4).

Brand Name
SPARE REAMER TUBE FOR HOLLOW REAMER (309.450)
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10198198
Report Number2939274-2020-02996
Device Sequence Number1071657
Product Code LXH
UDI-Device Identifier10886982185754
UDI-Public(01)10886982185754
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number309.480
Device Catalogue Number309.48
Device Lot Number8906537
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2020
Initial Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA
Patient Age83 YR